Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had changed mirena to paraguard, abdominal pain, did various tests, noticed hydronephrosis. Have abdominal pain, changed to mirena

In January of 2005 I had a mirena put in, I had it removed in Dec 2010. Then in feb of 2012 I got a paraguard, I started having severe abdominal pain, URQ. I had ultrasounds, 2 cat scans, a hida scan and upper endosopy none of the tests showed much, just mild hydronephrosis. Then I had the paraguard replaced with a mirena six weeks ago. Now I get severe crippling lower abdominal pain
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for writing in

Some patients for unknown reasons do not accept IUCD very well
Seems you are one of those cases
Actually body starts treating it as a foreign object
SO better get it removed and go for some other form of contraception

Hope this helps
Do write back in case of concern
Wishing you a healthy life ahead
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor